# SDR AALA202008289018

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 52,334 hours, 33,399 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK IN LH SLIDING WINDOW. REPLACED WINDOW WITH NEW IAW AMM 56-12-11.
